| Model Number |
364491 |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/08/2019
Type of Reportable Event
Malfunction
Event or Problem Description
An orsiro drug-eluting stent system was chosen for treatment of a lesion in a rca.The lesion could not be crossed with the device.
Additional Manufacturer Narrative
The complaint instrument was not provided for analysis.The provided angiographic material and and the corresponding production documentation were reviewed to establish whether a deviation from the manufacturing process could be the cause for the reported event.The review of the angiographic material showed the treatment of the vessel but the complaint event is not visible.It did not reveal any further conclusion on the root cause of the reported event.Review of the production documentation confirmed that the instrument was manufactured according to specifications and passed all in-process and final inspections.Based on the conducted investigations of the device being subject to this complaint, no material or manufacturing related root cause was determined.The final root cause is most likely related to external factors.